# SDR GRAA9618

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1068T
- Make and model: Doug DC-9-15
- Aircraft serial: 45782
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Loose
- Location: Catwalk
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT MYR, DISCOVERED THE CATWALK EMERGENCY LIGHT BRACKET LOOSE.  MAINTENANCE SECURED THE EMERGENCY LIGHT BRACKET TO THE CATWALK.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM.  THE EMERGENCY LIGHT SYSTEM CHECKED NORMAL.  NO DEFECTS NOTED.  (M)
